# SDR SWAA2013080918997

- Difficulty date: July 27, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 21,916 hours, 9,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE  PANEL SUPPORT ANGLE CRACKED AT ORSS 273.  R&R ANGLE IAW SRM.
